# SDR USAA050168

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660300
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TOP SKIN/CORE BOND DELAMINATED 3 INCHES BY 2 INCHES AREA, NR 3 SLAT INBOARD T/E.  REMOVED DELAMINATED TOP SKIN AND CORE MATERIAL, BONDED IN NEW CORE, INSTALLED TOP DOUBLER PER SRM 51-70-10.  (M)
